Alert archive / South Carolina / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 70, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jun 30, 2015, 4:16 PM EDT for Allendale County, South Carolina. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 30, 2015, 4:16 PM EDT (20:16 UTC)
- Expired
- Jun 30, 2015, 5:00 PM EDT
- In force
- 44 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Allendale County, SC
The radar
The Charleston,SC radar (KCLX), 60 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 30, 1:53 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 8.3 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -191 J/kg
- Mixed-layer LCL
- 1411 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -36 m²/s²
- 0-3 km storm-relative helicity
- -6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
717
WUUS52 KCHS 302016
SVRCHS
SCC005-302100-
/O.NEW.KCHS.SV.W.0070.150630T2016Z-150630T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
416 PM EDT TUE JUN 30 2015
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR PORTIONS OF...
ALLENDALE COUNTY IN SOUTHEASTERN SOUTH CAROLINA...
* UNTIL 500 PM EDT
* AT 416 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER MARTIN...OR
11 MILES NORTHWEST OF ALLENDALE...MOVING NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
ALLENDALE COUNTY...INCLUDING THE FOLLOWING LOCATIONS...AVERILL AND
BALDOCK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3315 8153 3311 8137 3311 8129 3312 8124
3312 8120 3310 8117 3301 8151 3304 8153
3305 8155 3311 8160
TIME...MOT...LOC 2016Z 243DEG 28KT 3308 8149
HAIL...0.75IN
WIND...60MPH
$$
FWA2 follow-up statements
668
WWUS52 KCHS 302030
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
430 PM EDT TUE JUN 30 2015
SCC005-302100-
/O.CON.KCHS.SV.W.0070.000000T0000Z-150630T2100Z/
ALLENDALE SC-
430 PM EDT TUE JUN 30 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR ALLENDALE COUNTY...
AT 429 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MARTIN...OR 9
MILES NORTHWEST OF ALLENDALE...MOVING NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
ALLENDALE COUNTY...INCLUDING THE FOLLOWING LOCATIONS...AVERILL AND
BALDOCK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3314 8152 3311 8137 3311 8129 3312 8124
3312 8120 3310 8117 3301 8151 3304 8153
3305 8155 3311 8155
TIME...MOT...LOC 2029Z 244DEG 24KT 3310 8142
HAIL...0.75IN
WIND...60MPH
$$
FWA603
WWUS52 KCHS 302051
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
451 PM EDT TUE JUN 30 2015
SCC005-302100-
/O.EXP.KCHS.SV.W.0070.000000T0000Z-150630T2100Z/
ALLENDALE SC-
451 PM EDT TUE JUN 30 2015
...THE SEVERE THUNDERSTORM WARNING FOR ALLENDALE COUNTY WILL EXPIRE
AT 500 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FOR
SOUTHEASTERN GEORGIA AND SOUTHEASTERN SOUTH CAROLINA.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
CHARLESTON.
REMEMBER...AN ADDITIONAL SEVERE THUNDERSTORM WARNING STILL REMAINS
IN EFFECT FOR MOST OF ALLENADLE COUNTY UNTIL 545 PM.
LAT...LON 3314 8152 3311 8137 3311 8129 3312 8124
3312 8120 3310 8117 3301 8151 3304 8153
3305 8155 3311 8155
TIME...MOT...LOC 2047Z 243DEG 28KT 3310 8142
$$
FWAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 4:12 PM EDT, 4 minutes earlier.
Area forecast discussion, Jun 30, 4:12 PM EDT, 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 412 PM EDT TUE JUN 30 2015 .SYNOPSIS... ATLANTIC HIGH PRESSURE WILL RESIDE ACROSS THE AREA WHILE A TROUGH OF LOW PRESSURE PERSISTS INLAND. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... TONIGHT...THE FORECAST AREA WILL RESIDE ON THE WESTERN PERIPHERY OF ATLANTIC HIGH PRESSURE WHILE A PIEDMONT TROUGH BECOMES MORE PRONOUNCED INLAND. MEANWHILE ALOFT...A MID LEVEL TROUGH WILL CONTINUE TO ENCOMPASS THE EASTERN HALF OF THE COUNTRY WITH SHORTWAVE ENERGY PROGGED TO APPROACH AND CROSS THE FORECAST AREA THIS EVENING INTO TONIGHT. LATE THIS AFTERNOON...SHOWERS AND THUNDERSTORMS ARE BEGINNING TO MOVE INTO THE FORECAST AREA FROM THE WEST. SPC MESOANALYSIS SHOWS MLCAPE RANGING FROM AROUND 1000 J/KG ACROSS OUR NORTHERN ZONES...TO NEAR 2000 J/KG IN THE SOUTH. THIS IN COMBINATION WITH BULK LAYER SHEAR ON THE ORDER OF 25-30 KT WILL SUPPORT A FEW STRONGER TO SEVERE STORMS. ONE FACTOR THAT MAY HINDER SEVERE POTENTIAL IS THE UNIMPRESSIVE MID LEVEL LAPSE RATES THAT ARE CURRENTLY -5.5 TO -6 C/KM. THE PRIMARY THREAT WITHIN STRONGER STORMS WOULD BE DAMAGING WIND GUSTS SEEING DCAPE VALUES IN EXCESS OF 1000 J/KG AND DRY SUB-CLOUD LAYER AIR. LARGE HAIL WILL BE POSSIBLE AS WELL BUT OVERALL IT IS EXPECTED TO BE MORE OF A WIND EVENT. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR OUR SOUTHEAST GEORGIA AND FAR SOUTHERN SC COUNTIES WHERE BETTER THERMODYNAMICS ARE LOCATED UNTIL 8 PM THIS EVENING. LATER TONIGHT...CLOUD COVER AND CONVECTIVE ACTIVITY/SEVERE THREAT IS LARGELY EXPECTED TO DIMINISH BY 03Z AS THE SHORTWAVE PUSHES OFF THE COAST. LOW TEMPERATURES WILL RANGE FROM AROUND 70 INLAND TO MID 70S AT THE BEACHES. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/... WEDNESDAY...A DEEP AREA OF LOW PRESSURE WILL TRACK OVER THE GREAT LAKES REGION MIDWEEK WITH A TROUGH AXIS THAT EXTENDS SOUTHWARD NEAR THE SOUTHEASTERN UNITED STATES. THIS TROUGH SHOULD SLIGHTLY ENHANCE A PIEDMONT TROUGH CURRENTLY POSITIONED INLAND WHILE A SUBTLE H5 SHORTWAVE ROUNDS THE BASE OF THE TROUGH CENTERED TO OUR NORTH. FORCING SHOULD BE ENOUGH FOR A FEW SHOWERS AND/OR THUNDERSTORMS DURING PEAK HEATING HOURS. HOWEVER...COVERAGE WILL BE LIMITED GIVEN A DOWNSLOPING WIND COMPONENT ASSOCIATED WITH A WESTERLY FLOW ALOFT. HIGH TEMPS ARE EXPECTED TO PEAK IN THE LOW TO MID 90S...WARMEST INLAND. OVERNIGHT LOWS WILL RANGE IN THE LOW TO MID 70S AWAY FROM THE COAST. THURSDAY AND FRIDAY...THE AREA WILL REMAIN POSITIONED BETWEEN A WEAK SFC TROUGH INLAND AND SFC HIGH PRESSURE OVER THE WESTERN ATLANTIC. THE PATTERN WILL FAVOR MORE OF A SOUTHWEST FLOW THAT RETURNS GREATER MOISTURE TO THE SOUTHEASTERN UNITED STATES THROUGH LATE WEEK. PWATS NEAR 2.0 INCHES DURING PEAK HEATING HOURS WILL BE SUFFICIENT TO SUPPORT CHANCES OF SHOWERS AND/OR THUNDERSTORMS ON THURSDAY. A SLIGHT AMPLIFICATION OF A MID LVL TROUGH CENTERED WELL TO OUR NORTH ALONG WITH A SERIES OF H5 SHORTWAVES ROUNDING ITS BASE SHOULD RESULT IN SLIGHTLY GREATER COVERAGE OF SHOWERS AND/OR THUNDERSTORMS ON FRIDAY...ESPECIALLY AS PWATS INCREASE ABOVE 2.0 INCHES OVER MOST OF THE AREA. HIGH TEMPS WILL BE SIMILAR EACH AFTERNOON...IN THE LOWER 90S...WITH A FEW LOCATIONS POSSIBLY REACHING THE MID 90S INLAND. OVERNIGHT LOWS SHOULD RANGE IN THE LOW TO MID 70S AWAY FROM THE COAST. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... THE UPPER TROUGH WILL DEAMPLIFY ALLOWING THE RIDGE TO BUILD OVER THE SOUTHEAST UNITED STATES. ATLANTIC HIGH PRESSURE WILL PREVAIL AT THE SURFACE WHILE A TROUGH EXISTS WELL INLAND. WARMING MID LEVELS WILL DECREASE THE COVERAGE OF SHOWERS AND TSTMS WHILE INCREASING THICKNESSES YIELD HIGH TEMPS IN THE MIDDLE 90S MOST DAYS. && .AVIATION /20Z TUESDAY THROUGH SUNDAY/... MAINLY VFR THROUGH 18Z WEDNESDAY. PERIODS OF REDUCED CIGS/VSBYS POSSIBLE WITHIN SHOWERS AND THUNDERSTORMS THIS AFTERNOON/EVENING. HAVE TRIED TO PUT BEST TIMING OF TERMINAL IMPACT IN THE TAF...BUT AMENDMENTS WILL LIKELY BE NEEDED AS TRENDS BECOME BETTER DEFINED. CONVECTION WILL LARGELY DIMINISH BY 06Z TONIGHT. ADDITIONAL SHOWERS/THUNDERSTORMS POSSIBLE TOMORROW AFTERNOON...BUT ANY IMPACTS ARE EXPECTED TO OCCUR AFTER 18Z. EXTENDED AVIATION OUTLOOK...VFR CONDITIONS WILL LIKELY PREVAIL THROUGH LATE WEEK. HOWEVER...BRIEF FLIGHT RESTRICTIONS ARE POSSIBLE DURING AFTERNOON SHOWERS/THUNDERSTORMS. && .MARINE... ATLANTIC HIGH PRESSURE WILL GENERALLY DOMINATE THE WEATHER PATTERN OVER THE COASTAL WATERS WITH A PIEDMONT TROUGH SITUATED INLAND. A TIGHTENED PRESSURE GRADIENT BETWEEN THE TWO FEATURES WILL KEEP WINDS FAIRLY ELEVATED THROUGH THE PERIOD...HOWEVER NO HEADLINES ARE ANTICIPATED AT THIS TIME. SEA BREEZE CIRCULATIONS AND NOCTURNAL LOW LEVEL JETTING WILL ALLOW SOUTH/SOUTHWEST WINDS TO PEAK NEAR 15-20 KTS...WITH 20 KTS LOCALLY AT TIMES IN FAVORED LOCATIONS. WE COULD SEE WIND GUSTS APPROACH MARGINAL SMALL CRAFT ADVISORY LEVELS LATE WEEK. SEAS WILL BE 2-4 FEET ON AVERAGE...BUT COULD REACH 5 FT IN THE OUTER PORTIONS OF THE WATERS DURING NOCTURNAL SURGES. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && SYNOPSIS... NEAR TERM...ECT SHORT TERM...DPB LONG TERM...JRL AVIATION...ECT MARINE...DPB/ECT
Hazardous weather outlook, Jun 30, 2:12 PM EDT, 2 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 212 PM EDT TUE JUN 30 2015 GAZ087-088-099>101-114>119-137>141-SCZ040-042-047-048-051-011815- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND JASPER-BEAUFORT-COASTAL JASPER- 212 PM EDT TUE JUN 30 2015 ...SEVERE THUNDERSTORM WATCH 374 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. SCZ043>045-049-050-052-011815- INLAND COLLETON-DORCHESTER-INLAND BERKELEY-COASTAL COLLETON- CHARLESTON-TIDAL BERKELEY- 212 PM EDT TUE JUN 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORMS...SHOWERS AND THUNDERSTORMS DEVELOPING ACROSS CENTRAL AND SOUTHEAST GEORGIA WILL APPROACH THE AREA THIS AFTERNOON INTO THE EVENING. A FEW OF THESE STORMS COULD BECOME SEVERE...WITH DAMAGING WIND GUSTS AND LARGE HAIL THE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. AMZ330-350-352-354-374-011815- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 212 PM EDT TUE JUN 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORMS...SHOWERS AND THUNDERSTORMS WILL APPROACH THE WATERS LATE THIS AFTERNOON INTO THE EVENING. A FEW OF THESE STORMS COULD BECOME SEVERE...WITH STRONG WIND GUSTS THE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Special weather statement, Jun 30, 3:59 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
359 PM EDT TUE JUN 30 2015
SCZ040-302030-
ALLENDALE SC-
359 PM EDT TUE JUN 30 2015
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF ALLENDALE COUNTY
UNTIL 430 PM EDT...
AT 359 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
MILLETT...OR 11 MILES SOUTHEAST OF SAVANNAH RIVER SITE...MOVING EAST
AT 45 MPH.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SYCAMORE...ULMER...SEIGLING...APPLETON...MARTIN AND MILLETT.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3311 8137 3311 8129 3312 8120 3305 8112
3303 8152 3305 8155 3305 8157 3306 8158
3307 8160 3308 8160 3308 8161 3310 8161
3316 8153
TIME...MOT...LOC 1959Z 261DEG 40KT 3309 8158
FWASpecial weather statement, Jun 30, 4:10 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
410 PM EDT TUE JUN 30 2015
GAZ087-088-099-100-114-115-SCZ040-302100-
EVANS GA-CANDLER GA-BULLOCH GA-TATTNALL GA-SCREVEN GA-JENKINS GA-
ALLENDALE SC-
410 PM EDT TUE JUN 30 2015
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BULLOCH...EVANS...
CANDLER...JENKINS...SCREVEN...TATTNALL AND ALLENDALE COUNTIES UNTIL
500 PM EDT...
AT 410 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR SARDIS TO 6 MILES
SOUTH OF GORDONIA ALTAMAHA STATE PARK...AND MOVING EAST AT 20 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
STATESBORO...REIDSVILLE...METTER...ALLENDALE...SYLVANIA...CLAXTON...
WESTSIDE AND MIDDLEGROUND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3218 8219 3295 8186 3291 8176 3304 8156
3305 8129 3186 8192 3193 8222
TIME...MOT...LOC 2010Z 272DEG 16KT 3291 8178 3201 8218The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 3:59 PM EDT | Special Weather Statement | CHS | Allendale | 31 min |
| Jun 30, 4:10 PM EDT | Special Weather Statement | CHS | Allendale | 50 min |
| Jun 30, 4:39 PM EDT | Severe Thunderstorm Warning | CHS | Allendale, Hampton | 66 min |
| Jun 30, 4:54 PM EDT | Special Weather Statement | CHS | Dorchester | 66 min |
| Jun 30, 5:25 PM EDT | Special Weather Statement | CHS | Beaufort, Jasper | 35 min |
| Jun 30, 5:26 PM EDT | Severe Thunderstorm Warning | CHS | Colleton, Dorchester, Hampton | 64 min |
| Jun 30, 5:39 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Colleton | 66 min |
| Jun 30, 6:01 PM EDT | Special Weather Statement | CHS | Beaufort | 44 min |
| Jun 30, 6:06 PM EDT | Special Weather Statement | CHS | Berkeley | 24 min |
| Jun 30, 6:11 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley, Colleton, Dorchester | 64 min |
| Jun 30, 6:25 PM EDT | Severe Thunderstorm Warning | CHS | Charleston, Colleton | 65 min |
| Jun 30, 6:54 PM EDT | Special Marine Warning | CHS | 96 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.